Weight Loss NHS

Follow up having weighed

Have lost two pound, but still feel sluggish and the right sided chest discomfort and muzzy head continue to pull me down. Could they be medication side effects. Going back to GP Monday if symptoms persist and going to insist on investigation, doc has diagnosed ulcer but I want it confirmed this is the problem. Getting fed up I just want to feel normal again

4 Replies
oldestnewest

Hi there

Just wanted to reply to your post as you sounded really down and with good reason,my mum was going to docs for two years before she was finally diagnosed with duodenitus,all the while she was in so much pain so don't let the docs fob you off,if you're not happy then insist on taking it further,good luck x

Reply

Thankyou booster8joanna, much appreciated. It's so annoying because I can function normally but just want my mojo back. I love life and just want to enjoy it. xx

Reply

Hi! I you'd like advice on a natural way to help with inflammation and pain and help beat any bloating or sluggishness then I may be able to help.

Reply

Always interested, because i wonder whether omeprazole may be having side effects

Reply

You may also like...